Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 70, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 26, 2008, 9:23 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2008, 9:23 PM CDT (02:23 UTC)
- Expired
- May 26, 2008, 10:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Grant County, OK, Kay County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 270223 TOROUN OKC053-071-270300- /O.NEW.KOUN.TO.W.0070.080527T0223Z-080527T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 923 PM CDT MON MAY 26 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA... NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA... * UNTIL 1000 PM CDT * AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DEER CREEK...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...DEER CREEK AND NARDIN. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 221 AND 230. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3698 9743 3683 9723 3668 9752 3676 9762 TIME...MOT...LOC 0223Z 235DEG 26KT 3678 9750 $$
1 follow-up statement
000
WWUS54 KOUN 270250
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT MON MAY 26 2008
OKC053-270257-
/O.CAN.KOUN.TO.W.0070.000000T0000Z-080527T0300Z/
GRANT OK-
947 PM CDT MON MAY 26 2008
...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN GRANT COUNTY...
LAT...LON 3698 9743 3691 9733 3690 9733 3683 9723
3673 9742 3673 9744 3688 9746
TIME...MOT...LOC 0247Z 241DEG 23KT 3682 9734
$$
OKC071-270300-
/O.CON.KOUN.TO.W.0070.000000T0000Z-080527T0300Z/
KAY OK-
947 PM CDT MON MAY 26 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN KAY COUNTY...
AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT THE CIRCULATION ASSOCIATED WITH THE STORM HAS WEAKENED A BIT.
HOWEVER...THE STORM STILL REMAINS CAPABLE OF PRODUCING A TORNADO. IN
ADDITION GOLFBALL SIZE HAIL IS ALSO LIKELY ACROSS NORTHERN KAY
COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE AND BLACKWELL.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3698 9743 3691 9733 3690 9733 3683 9723
3673 9742 3673 9744 3688 9746
TIME...MOT...LOC 0247Z 241DEG 23KT 3682 9734
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 8:51 PM CDT, 32 minutes earlier.
Area forecast discussion, May 26, 8:51 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 851 PM CDT MON MAY 26 2008 .DISCUSSION... NUMEROUS STORMS... SEVERAL OF WHICH ARE SEVERE... ARE OCCURRING YET AGAIN THIS EVENING. THE CURRENT EXPECTATIONS HAVE THE EXISTING CONVECTION EVENTUALLY MERGING INTO A SINGLE COMPLEX OVER CENTRAL AND NORTHERN OKLAHOMA AROUND MIDNIGHT... THEN TRACKING EAST- SOUTHEAST OR SOUTHEAST FROM THERE. WE DID AN UPDATE EARLIER THAT REFLECTS THIS GENERAL IDEA. ADDITIONAL UPDATES ARE LIKELY AS THIS EVENT UNFOLDS. && .PREV DISCUSSION... /ISSUED 251 PM CDT MON MAY 26 2008/ DISCUSSION... ANOTHER ROUND OF STRONG TO SEVERE STORMS EXPECTED TO IMPACT THE AREA LATER TODAY AND TONIGHT... ESPECIALLY THE NORTHERN HALF OF OKLAHOMA. STORMS EXPECTED TO DEVELOP ALONG BOTH SURFACE FRONT ACROSS KANSAS AND DRYLINE ACROSS OK/TX PANHANDLES DURING THE AFTN HOURS. SOME OF THESE STORMS COULD AFFECT PORTIONS OF NORTHERN AND WESTERN OK LATE THIS AFTN. LARGER COMPLEX OF STORMS THEN EXPECTED TO DEVELOP AND MOVE EAST AND SOUTHEAST OVERNIGHT AFFECTING MUCH OF NORTHERN INTO PORTIONS OF CENTRAL OKLAHOMA. AS THIS HAS BEEN THE AREA THAT HAS RECEIVED SOME OF THE HEAVIER RAIN OVER THE PAST COUPLE OF DAYS COULD SEE SOME ISOLATED FLOODING ISSUES TONIGHT AS WELL. WILL HOLD OFF ON FLASH FLOOD WATCH HOWEVER AT THIS POINT. COLD FRONT WILL MAKE A RUN THROUGH THE AREA TUESDAY INTO WEDNESDAY... BUT NOT BEFORE ANOTHER ROUND OF STRONG TO SEVERE STORMS AFFECT PARTS OF CENTRAL AND SOUTHERN CWA TUE AFTN/EVENING. SLOW MOVEMENT OF THIS ACTIVITY COULD LEAD TO SOME HEAVY RAINFALL IN THESE AREAS. THIS FRONT WILL BRING SOME COOLER/DRIER AIR INTO THE AREA FOR A SHORT TIME WEDNESDAY BEFORE WARMER WX RETURN BY LATE IN THE WEEK. ANOTHER WEAKER FRONT MOVES INTO THE SOUTHERN PLAINS NEXT WEEKEND... BUT APPEARS TO BE A DRY ONE AT THIS TIME... BEFORE GFS BUILDS LARGE UPPER LEVEL RIDGE OVER THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 88 60 78 / 60 30 60 10 HOBART OK 71 87 60 78 / 60 30 40 10 WICHITA FALLS TX 74 92 67 84 / 30 30 60 20 GAGE OK 62 78 52 77 / 70 30 30 10 PONCA CITY OK 72 78 56 73 / 80 40 40 10 DURANT OK 72 95 70 83 / 20 20 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-010. TX...NONE. && 23/23
Hazardous weather outlook, May 26, 8:25 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 26 2008
OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT MON MAY 26 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES THE ENTIRE NORMAN COUNTY WARNING AREA.
TIMING...
SEVERE WEATHER POTENTIAL WILL EXIST THROUGH MUCH OF THE NIGHT.
IMPACTS...
VERY LARGE DAMAGING HAIL... DAMAGING WINDS... AND A FEW TORNADOES
WILL BE POSSIBLE THROUGH LATE EVENING. AFTER MIDNIGHT... THE
MAIN CONCERNS WILL SHIFT TO DAMAGING WINDS... LARGE HAIL AND HEAVY
RAINFALL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO MAINTAIN SEVERE WEATHER OPERATIONS WELL
INTO THE NIGHT... ESPECIALLY OVER CENTRAL AND EASTERN OKLAHOMA.
DISCUSSION...
SEVERE THUNDERSTORMS OVER WESTERN OKLAHOMA WILL HAVE A CONTINUED
SEVERE WEATHER POTENTIAL THROUGH AT LEAST MIDNIGHT. A STRENGTHENING
LOW-LEVEL JET ABOVE THE SURFACE WILL MAINTAIN SUFFICIENT LOW-LEVEL
SHEAR TO SUPPORT ISOLATED TORNADOES THROUGH LATE EVENING. LATE
TONIGHT... THUNDERSTORMS FROM NORTH CENTRAL OKLAHOMA NORTHWARD INTO
MUCH OF SOUTH CENTRAL AND CENTRAL KANSAS ARE LIKELY TO MERGE INTO A
MORE ORGANIZED COMPLEX OF THUNDERSTORMS. AS THIS COMPLEX MOVES
SOUTHEAST LATE TONIGHT... THERE WILL BE AN ENHANCED RISK OF DAMAGING
WINDS. HEAVY TO EXCESSIVE RAINFALL AND LARGE HAIL ALSO WILL BE
POSSIBLE WELL INTO THE LATE NIGHT HOURS... AS THE COMPLEX MOVES
ACROSS CENTRAL AND EASTERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY
AFTERNOON AND TUESDAY NIGHT OVER MOST OF WESTERN NORTH TEXAS AND
SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA. A COLD FRONT WILL MOVE
SLOWLY SOUTH THROUGH OKLAHOMA ON TUESDAY. THUNDERSTORMS WILL LIKELY
WEAKEN LATE TONIGHT OR EARLY TUESDAY. IF THE LOW LEVELS RECOVER FROM
THE EFFECTS OF OVERNIGHT THUNDERSTORMS... THE FRONT WILL PROVIDE A
FOCUS FOR THUNDERSTORM REDEVELOPMENT AS IT MOVES INTO NORTH
CENTRAL... CENTRAL... AND SOUTHWESTERN OKLAHOMA TUESDAY AFTERNOON.
SUPERCELLS APPEAR LESS LIKELY ON TUESDAY... BUT MULTICELL
THUNDERSTORMS WILL LIKELY FORM INTO LINES OR CLUSTERS AND MOVE
SOUTHEAST... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
OVERNIGHT. OTHERWISE... THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK
WILL BE ISSUED AT 7 AM TUESDAY.
24In the hours before
Local storm report, May 26, 7:55 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 W VINSON 34.90N 99.91W
05/26/2008 E2.50 INCH HARMON OK TRAINED SPOTTER
&&
DWLocal storm report, May 26, 8:04 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL NEWKIRK 36.88N 97.06W
05/26/2008 E0.88 INCH KAY OK CO-OP OBSERVER
DIME TO NICKEL HAIL
0737 PM HAIL PONCA CITY 36.70N 97.08W
05/26/2008 E1.00 INCH KAY OK EMERGENCY MNGR
&&
DWLocal storm report, May 26, 8:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM NON-TSTM WND DMG SEILING 36.15N 98.92W
05/26/2008 DEWEY OK EMERGENCY MNGR
POWER LINES DOWN
0638 PM TSTM WND GST VICI 36.15N 99.30W
05/26/2008 E60 MPH DEWEY OK EMERGENCY MNGR
&&
DWSpecial weather statement, May 26, 8:49 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 849 PM CDT MON MAY 26 2008 OKZ007-008-270215- KAY OK-GRANT OK- 849 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND WESTERN KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF POND CREEK AT 849 PM CDT...MOVING NORTHEAST AT 38 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 26, 8:51 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 851 PM CDT MON MAY 26 2008 OKZ012-270215- GARFIELD OK- 851 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER DRUMMOND AT 851 PM CDT... MOVING NORTHEAST AT 32 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GARFIELD COUNTY...INCLUDING THE CITY OF ENID...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 26, 9:23 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 923 PM CDT MON MAY 26 2008 OKZ016-017-022-023-270245- BLAINE OK-CUSTER OK-CADDO OK-WASHITA OK- 923 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CUSTER AND WASHITA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER CORN AT 923 PM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN BLAINE...CADDO...CUSTER AND WASHITA COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 60 min |
| May 26, 7:07 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 26, 7:12 PM CDT | Tornado Warning | OUN | Kay | 33 min |
| May 26, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 43 min |
| May 26, 7:39 PM CDT | Tornado Warning | OUN | Greer, Harmon | 51 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| May 26, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 43 min |
| May 26, 8:07 PM CDT | High Wind Warning | OUN | Harper, Woods, Woodward | 53 min |
| May 26, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 48 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 35 min |
| May 26, 8:39 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 3 hr |
| May 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 26, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 61 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 26, 10:03 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| May 26, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 47 min |
| May 26, 10:17 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 43 min |
| May 26, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 63 min |
| May 26, 10:36 PM CDT | Areal Flood Warning | OUN | Kay | 6 hr |
| May 26, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 43 min |
| May 26, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 41 min |
| May 26, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 47 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 46 min |
| May 26, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| May 27, 12:01 AM CDT | Tornado Warning | OUN | Beckham, Custer, Roger Mills, Washita | 29 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 27, 12:28 AM CDT | Tornado Warning | OUN | Custer, Washita | 32 min |
| May 27, 12:47 AM CDT | Tornado Warning | OUN | Custer, Washita | 28 min |
| May 27, 12:56 AM CDT | Tornado Warning | OUN | Caddo | 34 min |
| May 27, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 27, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 40 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more | 62 min |
| May 27, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 58 min |
| May 27, 2:47 AM CDT | River Flood Warning | OUN | Grant, Kay | 29 hr |
| May 27, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| May 27, 3:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 45 min |
| May 27, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 52 min |
| May 27, 4:03 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 42 min |
| May 27, 5:57 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 27, 6:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 49 min |
| May 27, 7:49 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 116 min |
| May 27, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Love | 32 min |
| May 27, 12:04 PM CDT | Flood Watch | OUN | Atoka, Beckham, Bryan, Caddo, Carter, Cleveland and 22 more | 10 hr |
| May 27, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 40 min |
| May 27, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 27, 3:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 27 min |
| May 27, 3:56 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major | 49 min |
| May 27, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 47 min |
| May 27, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| May 27, 4:41 PM CDT | Flash Flood Warning | OUN | Jackson | 2 hr |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 48 min |
| May 27, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 31 min |
| May 27, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.